# SDR SWAA2013111322345

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 21,458 hours, 12,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN ZEE AT FLOOR SPLICE AT STATION 773, RBL 8.10 OUT OF LIMITS.  REPAIRED ZEE IAW EA.
